Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Triumeq

Triumeq

Is this a great med treatment for HIV cause I just started taking it like a few weeks ago and my skin is itching like crazy the only reason why I started taking Triumeq is because the other med that I was taking had the levels of my liver up

A myHIVteam Member said:

@A myHIVteam Member
I overlooked mentioning that I am taking the generic equivalent of Norvir which is named Ritonavir and it's the 100mg tablet that does not require refrigeration.
I have been on this medicine for a long time I can't remember how long it's been.
Yes my doctor mentioned that its an antiviral booster.

edited, originally posted 10 months ago
A myHIVteam Member said:

@A myHIVteam Member which norvir do you take? The tablets or the capsules that must be refrigerated? Also, are you aware that norvir is a booster? It will also boost the feeling of pot and alcohol.

posted 10 months ago
A myHIVteam Member said:

I have been on triumeq for over 6 years with no issues.
I also take norvir and prezista. Normally taken after a meal.

posted 10 months ago
A myHIVteam Member said:

You might want to speak with your doctor and ask about being placed on Genvoya. I am not sure about the liver but it is much better for your kidneys.

posted about 4 years ago
A myHIVteam Member said:

side effects usually last 4 - 6 weeks then subside. If they continue, then talk to your doctor.

posted about 4 years ago
Already a Member? Log in